×

Found 5,061 Documents (Results 1–100)

Numerical analysis of shortest queue problem for time-scale queueing system with a small parameter. (English) Zbl 07823939

Dudin, Alexander (ed.) et al., Information technologies and mathematical modelling. Queueing theory and applications. 21st international conference, ITMM 2022, Karshi, Uzbekistan, October 25–29, 2022. Revised selected papers. Cham: Springer. Commun. Comput. Inf. Sci. 1803, 16-28 (2023).
MSC:  60K25 68M20 90B22
PDFBibTeX XMLCite
Full Text: DOI

Quasidifferentiability and uniform observability of linear time-varying singularly perturbed systems. (English. Russian original) Zbl 1527.93024

Differ. Equ. 59, No. 8, 1130-1146 (2023); translation from Differ. Uravn. 59, No. 8, 1123-1138 (2023).
MSC:  93B07 93C70 93C05
PDFBibTeX XMLCite
Full Text: DOI

Zero-order asymptotics for the solution of one type of singularly perturbed linear-quadratic control problems in the critical case. (English. Russian original) Zbl 1522.49031

Proc. Steklov Inst. Math. 321, Suppl. 1, S154-S169 (2023); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 29, No. 1, 127-142 (2023).
MSC:  49N10 93C70
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software